# SDR AALA201705179009

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 19,862 hours, 7,357 cycles
- System (JASC): 2300 · Communications System
- Part: Computer
- Part number: Z043H000351A
- Condition: Faulted
- Location: B
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CIDS CAUTION FOR R1 DOOR LOW PRESSURE INDICATION,  REAPPEARED AFTER 10 MINUTES. REMOVED & REPLACED THE DEU-B.
